Alert archive / Delaware / Special Weather Statements in 2015

Special Weather Statement, NWS Philadelphia/Mount Holly

August 11, 2015Sussex County, Delaware

NWS Philadelphia/Mount Holly issued this special weather statement at Aug 11, 2015, 5:12 PM EDT for Sussex County, Delaware. It was in force for 93 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 11, 2015, 5:12 PM EDT (21:12 UTC)
Expired
Aug 11, 2015, 6:45 PM EDT
In force
93 min
Issued by
NWS Philadelphia/Mount Holly

County Sussex County, DE

The radar

The Dover AFB radar (KDOX), 20 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 9.2 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2015-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 32 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2015-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
32 J/kg
Mixed-layer CIN
-153 J/kg
Mixed-layer LCL
952 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

929 
WWUS81 KPHI 112112
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
512 PM EDT TUE AUG 11 2015
 
DEZ002>004-112245-
DELAWARE BEACHES-KENT-INLAND SUSSEX-
512 PM EDT TUE AUG 11 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN KENT
AND SUSSEX COUNTIES...

AT 510 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 7 MILES NORTHEAST OF DOVER TO NEAR HARRINGTON TO
TAYLORS ISLAND...AND MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS LINE 
OF STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. 
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS LINE...AND
THE STORM WILL AFFECT THE KENT AND SUSSEX COUNTY BEACHES. FOR YOUR 
SAFETY...IMMEDIATELY MOVE OFF THE BEACH AND SEEK SHELTER INDOORS.

LOCATIONS IMPACTED INCLUDE...
DOVER...GEORGETOWN...MILFORD...SEAFORD...MILLSBORO...LAUREL...
HARRINGTON...LEWES...MILTON...SELBYVILLE...BRIDGEVILLE...DELMAR...
DAGSBORO...MILLVILLE...ELLENDALE...BOWERS...HENLOPEN ACRES...
ANDREWSVILLE...SYCAMORE AND CAPE HENLOPEN STATE PARK.


LAT...LON 3846 7569 3885 7573 3895 7555 3928 7542
      3907 7541 3878 7512 3880 7509 3867 7507
      3869 7508 3869 7514 3864 7513 3862 7508
      3866 7507 3861 7506 3859 7521 3860 7506
      3845 7513
TIME...MOT...LOC 2110Z 328DEG 17KT 3921 7540 3891 7552 3849 7631 
$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 11, 3:17 PM EDT, 1 hour 55 minutes earlier.

Area forecast discussion, Aug 11, 3:17 PM EDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
317 PM EDT TUE AUG 11 2015

.SYNOPSIS...
A COLD FRONT WILL CROSS OUR REGION THIS EVENING AND MOVE OUT OVER
THE ATLANTIC WATERS.  HIGH PRESSURE THEN MOVES INTO THE REGION FOR
WEDNESDAY AND CONTINUES INTO SATURDAY. ANOTHER FRONTAL BOUNDARY FROM
THE NORTHWEST IS FORECAST TO DROP INTO OUR REGION LATE ON SATURDAY,
THEN STALL AND GRADUALLY WEAKEN. HIGH PRESSURE BUILDS BACK INTO THE
AREA FOR EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
THE WATER VAPOR IMAGERY SHOWS AN UPPER-LEVEL TROUGH AMPLIFYING
INTO THE NORTHEAST AND MID ATLANTIC. AT THE SURFACE, A COLD FRONT
WILL MOVE ACROSS OUR AREA THROUGH THE EVENING.

INCREASING BREAKS IN THE CLOUDS IS ALLOWING HEATING TO TAKE PLACE,
RESULTING IN SOME INCREASE OF THE INSTABILITY FROM WEST TO EAST IN
TIME FOR THE COLD FRONT TO ARRIVE. THE LIFT FROM THE INCOMING COLD
FRONT AND UPPER-LEVEL TROUGH IS RESULTING IN SCATTERED CONVECTION,
WHICH HAS BEEN ORGANIZING INTO A FEW LINE SEGMENTS. THE SOUNDINGS
AND A MESOANALYSIS INDICATES THAT THE LAPSE RATES ARE WEAK ABOVE THE
BOUNDARY LAYER AND THE SHEAR HAS DECREASED SOME FROM EARLIER. THIS
SHOULD KEEP MUCH OF THE THUNDERSTORM ACTIVITY IN CHECK AS MOST
UPDRAFTS DO NOT BECOME ROBUST. HOWEVER, THERE IS AN ISOLATED CHC
ESPECIALLY WITHIN A LINE SEGMENT THAT LOCALLY STRONG WINDS OCCUR
WITH A STRONGER CORE. IN ADDITION, WHILE THE PW VALUES HAVE COME
DOWN SOME THERE STILL IS PLENTY OF MOISTURE IN PLACE WHICH WILL
RESULT IN LOCAL DOWNPOURS. THE STORM MOTIONS ARE DECENT THEREFORE
ANY HEAVY RAIN WILL BE BRIEF.

THE SHOWERS AND THUNDERSTORMS ARE EXPECTED TO END FROM WEST TO EAST
LATER THIS AFTERNOON AND THIS EVENING AS THE COLD FRONT WORKS ITS
WAY THROUGH. THE PRESENCE OF THE UPPER-LEVEL TROUGH SETTLING IN AND
ITS ASSOCIATED CYCLONIC FLOW MAY KEEP SOME RESIDUAL CLOUDS AROUND
THROUGH THE NIGHT. THE DEW POINTS ARE FORECAST TO GRADUALLY DROP
THROUGH THE NIGHT FROM WEST TO EAST AS A WIND SHIFT TO THE NORTHWEST
BRINGS IN SOME DRIER AIR. WHILE PATCHY FOG CANNOT BE RULED OUT AS
WINDS GO LIGHTER, ENOUGH DRYING MAY LIMIT ANY DEVELOPMENT.

AS FOR THE LOW TEMPERATURES, WE USED MOSTLY A NAM/GFS MOS BLEND. THE
HOURLY TEMPERATURES AND DEW POINTS WERE ADJUSTED WITH THE LATEST
OBSERVATIONS, THEN THE LAMP/LAV GUIDANCE WAS USED FOR BLENDING INTO
THIS EVENING.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
A SHARPENING UPPER-LEVEL TROUGH WILL DOMINATE OUR WEATHER DURING
WEDNESDAY. THIS WILL RESULT IN CYCLONIC FLOW WITH LOW-LEVEL DRYING
OCCURRING. WE ARE ANTICIPATING SOME BREEZE FOR AWHILE WITH MIXING AS
HIGH PRESSURE REMAINS CENTERED TO OUR WEST AND LOW PRESSURE MOVES
INTO THE CANADIAN MARITIMES.

SOME SHORT WAVES TRAVELING THROUGH THE TROUGH WILL COMBINE WITH
DAYTIME HEATING AND COLDER AIR ALOFT. THIS SHOULD RESULT IN CUMULUS
DEVELOPMENT, ALTHOUGH THIS COULD BECOME MORE WIDESPREAD THAN
CURRENTLY ANTICIPATED. WE PAINTED IN MORE CLOUD COVER ACROSS THE
NORTHERN AREAS IN THE AFTERNOON, CLOSER TO CORE OF THE COLDER AIR
ALOFT. IF WE CAN GET ENOUGH VERTICAL GROWTH TO THE CLOUDS, A FEW
SHOWERS OR EVEN A THUNDERSTORM CANNOT BE RULED OUT WITH THE BETTER
CHC ACROSS THE NORTH. AS A RESULT, WE CARRIED SLIGHT CHC POPS IN THE
AFTERNOON ACROSS THE NORTH.

AS FOR THE HIGH TEMPERATURES, WE USED AN EVEN BLEND OF THE NAM/GFS
MOS THEN MADE SOME LOCAL TWEAKS.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
THIS TIME PERIOD STARTS WITH DRIER THAN NORMAL DEWPOINTS ACROSS THE
REGION IN THE WAKE OF THE COLD FRONTAL PASSAGE. NIGHTTIME LOW
TEMPERATURES WILL BE COOLER THAN NORMAL UNDER MOSTLY CLEAR SKIES.

THE EAST COAST TROUGH GRADUALLY FILLS AND LIFTS NORTHWARD DURING
THIS TIME PERIOD. MORE NORMAL TEMPERATURES AND DEWPOINTS MOVE INTO
THE REGION OVER THE WEEKEND AND CONTINUE INTO EARLY NEXT WEEK AS
THE SUBTROPICAL RIDGE EXERTS A GREATER INFLUENCE.

A WEAKENING COLD FRONTAL BOUNDARY EARLY IN THE WEEKEND BRINGS A
SLIGHT CHANCE OF PRECIPITATION AND MOT MUCH ELSE. WARM AND HUMID
CONDITIONS WILL BE THE MAIN WEATHER STORY FOR SUNDAY INTO
TUESDAY, WITH SOME LOCATIONS APPROACHING THE 90 DEGREE MARK AS WE
MOVE INTO THE SECOND HALF OF AUGUST.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

REST OF THIS AFTERNOON...CEILINGS IN THE 2500-5000 FOOT RANGE, WITH
MOST NOW OCCURRING IN THE VFR CATEGORY. SOME SHOWERS AND
THUNDERSTORMS WILL CONTINUE TO MOVE FROM WEST TO EAST ACROSS THE
AREA ORGANIZED AS A FEW LINE SEGMENTS, WITH THE BETTER COVERAGE
AFTER 19Z SHIFTING INTO THE KTTN TO KPHL TO KILG CORRIDOR ON
EASTWARD. SOUTHWEST WINDS AROUND 10 KNOTS, BECOMING WESTERLY
ESPECIALLY TOWARD EARLY EVENING.

TONIGHT...ANY SHOWERS OR THUNDERSTORMS END MAINLY EARLY FROM WEST
TO EAST, OTHERWISE VFR. WEST TO NORTHWEST WINDS AROUND 5 KNOTS.

WEDNESDAY...VFR WITH SCATTERED TO POSSIBLY BROKEN CLOUD COVERAGE
DEVELOPING AROUND 5000 FEET. AN ISOLATED SHOWER OR THUNDERSTORM MAY
DEVELOP IN THE AFTERNOON ESPECIALLY NORTH OF KPHL. NORTHWEST WINDS
INCREASING TO AROUND 10 KNOTS.

OUTLOOK...
WEDNESDAY NIGHT THROUGH SUNDAY...MAINLY VFR WITH MOSTLY LIGHT SW
WINDS.

&&

.MARINE...
A SOUTH TO SOUTHWEST FLOW WILL GRADUALLY DIMINISH INTO THIS EVENING
AND THEN TURN WEST AND NORTHWEST TONIGHT AS A COLD FRONT MOVES
THROUGH. SOME SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THE FRONT,
WITH A CHC OF LOCALIZED GUSTY THUNDERSTORM WINDS. THE SEAS ARE
AROUND 5 FEET ON THE COASTAL WATERS AND THESE WILL SUBSIDE THROUGH
TONIGHT. AS A RESULT, WE KEPT THE 04Z ENDING TIME OF THE SMALL CRAFT
ADVISORY. NORTHWESTERLY FLOW IS EXPECTED WEDNESDAY WITH CONDITIONS
BELOW ADVISORY CRITERIA.

OUTLOOK...
WEDNESDAY NIGHT THROUGH SUNDAY...NO MARINE HEADLINES ARE
ANTICIPATED. GENERALLY SW WINDS THROUGH THE TIME PERIOD.

&&

.RIP CURRENTS...
A GUSTY SOUTHERLY WIND AHEAD OF A COLD FRONT COMBINED WITH ROUGHER
CONDITIONS IN THE SURF ZONE /SHORTER WAVE PERIOD/ IS RESULTING IN A
MODERATE RISK THROUGH THIS EVENING.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR ANZ450>455.

&&

SYNOPSIS...SZATKOWSKI
NEAR TERM...GORSE
SHORT TERM...GORSE
LONG TERM...SZATKOWSKI
AVIATION...GORSE
MARINE...GORSE/SZATKOWSKI
RIP CURRENTS...GORSE
Hazardous weather outlook, Aug 11, 3:47 PM EDT, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
347 PM EDT TUE AUG 11 2015

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-122000-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
347 PM EDT TUE AUG 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SOME THUNDERSTORMS INTO THIS EVENING MAY PRODUCE LOCALLY GUSTY
WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-122000-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
347 PM EDT TUE AUG 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SOME THUNDERSTORMS INTO THIS EVENING MAY PRODUCE LOCALLY GUSTY
WINDS.

THERE IS A MODERATE RISK FOR THE DEVELOPMENT OF DANGEROUS RIP
CURRENTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-122000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
347 PM EDT TUE AUG 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SOME THUNDERSTORMS THROUGH EARLY THIS EVENING MAY PRODUCE LOCALLY
GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 11, 3:30 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
330 PM EDT TUE AUG 11 2015

DEZ001>003-MDZ008-012-015-019-020-NJZ016>019-021-027-PAZ070-071-102-
104-112030-
KENT-INLAND SUSSEX-NEW CASTLE-CECIL-CAROLINE-TALBOT-KENT-QUEEN
ANNE'S-SALEM-CUMBERLAND-SOUTHEASTERN BURLINGTON-NORTHWESTERN
BURLINGTON-GLOUCESTER-CAMDEN-PHILADELPHIA-EASTERN MONTGOMERY-EASTERN
CHESTER-DELAWARE-
330 PM EDT TUE AUG 11 2015

...LINE OF SCATTERED STRONG THUNDERSTORMS MOVING THROUGH
DELMARVA AND INTO SOUTHWEST NEW JERSEY...

AT 328 PM EDT...A LINE OF SCATTERED STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM MORRIS PARK TO NEAR BECKETT TO NEW CASTLE TO NEAR
DELAWARE CITY TO NEAR ELKTON TO NEAR HAVRE DE GRACE TO NEAR BETTERTON
TO NEAR ROCK HALL...AND MOVING EAST AT 30 MPH.

LOCATIONS LIKELY IMPACTED THROUGH 430 PM INCLUDE...
PHILADELPHIA...CAMDEN...WILMINGTON...VINELAND...DOVER...MILLVILLE...
BRIDGETON...MIDDLETOWN...ELKTON...GLOUCESTER CITY...CENTERVILLE...
CHERRY HILL...EVESHAM...MOUNT LAUREL...CHESTER...DEPTFORD...
VOORHEES...MEDFORD...WEST DEPTFORD AND GLASSBORO.

WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3925 7623 3943 7599 3955 7603 3961 7571
      4005 7526 3987 7445 3973 7474 3952 7499
      3939 7503 3930 7531 3946 7554 3957 7551
      3962 7557 3972 7551 3962 7561 3946 7559
      3911 7540 3877 7569 3903 7624
TIME...MOT...LOC 1928Z 292DEG 26KT 3997 7524 3976 7541 3965 7557 3960
7564 3957 7588 3949 7608 3938 7615 3913 7630
Special weather statement, Aug 11, 4:11 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
411 PM EDT TUE AUG 11 2015

NJZ012>015-018>020-027-PAZ071-106-112115-
OCEAN-EASTERN MONMOUTH-WESTERN MONMOUTH-MERCER-CAMDEN-SOUTHEASTERN
BURLINGTON-MIDDLESEX-NORTHWESTERN BURLINGTON-PHILADELPHIA-LOWER
BUCKS-
411 PM EDT TUE AUG 11 2015

...A LINE OF STRONG THUNDERSTORMS MOVING THROUGH CENTRAL NEW
JERSEY...

AT 409 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR EAST BRUNSWICK TO CAMDEN...AND MOVING EAST AT 30
MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS LIKELY IMPACTED THROUGH 5 PM INCLUDE...
TRENTON...CAMDEN...SANDY HOOK...CHERRY HILL...MIDDLETOWN...OLD
BRIDGE...HOWELL...EAST BRUNSWICK...EVESHAM...MOUNT LAUREL...
MARLBORO...MANALAPAN...WILLINGBORO...MEDFORD...TINTON FALLS...
HOLMDEL...LUMBERTON...RED BANK...FLORENCE AND BURLINGTON.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. UP TO AN INCH OF RAIN IS POSSIBLE
WITH THE STRONGEST STORMS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS LINE.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3979 7469 3992 7515 4044 7441 4046 7425
      4044 7420 4046 7418 4041 7402 4044 7399
      4048 7402 4047 7399 4037 7397
TIME...MOT...LOC 2009Z 266DEG 24KT 4040 7440 3993 7511
Special weather statement, Aug 11, 4:32 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
432 PM EDT TUE AUG 11 2015

MDZ015-019-020-112200-
CAROLINE-TALBOT-QUEEN ANNE'S-
432 PM EDT TUE AUG 11 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT TALBOT...SOUTHWESTERN
QUEEN ANNE'S AND SOUTHERN CAROLINE COUNTIES...

AT 431 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM GRASONVILLE TO NEAR TALBOT TO NEAR CHESAPEAKE BEACH...
AND MOVING SOUTHEAST AT 15 MPH.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS LINE...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS LINE.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3881 7631 3885 7637 3883 7629 3890 7629
      3879 7620 3895 7623 3891 7630 3898 7623
      3898 7621 3871 7572 3864 7571 3870 7590
      3857 7604 3876 7622 3871 7628 3878 7629
      3876 7632
TIME...MOT...LOC 2031Z 295DEG 13KT 3895 7618 3885 7627 3869 7646
Special weather statement, Aug 11, 4:35 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
435 PM EDT TUE AUG 11 2015

DEZ002-NJZ016-021-023-024-112200-
KENT-SALEM-CAPE MAY-CUMBERLAND-ATLANTIC COASTAL CAPE MAY-
435 PM EDT TUE AUG 11 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN KENT...
WESTERN CAPE MAY...SOUTHEASTERN SALEM AND CUMBERLAND COUNTIES...

AT 434 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM OLIVET TO GREENWICH TO CLAYTON...AND MOVING SOUTHEAST
AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
VINELAND...MILLVILLE...BRIDGETON...CUMBERLAND...LAUREL LAKE...
WOODBINE...ELMER...WEST CAPE MAY...GREENWICH...SHILOH...FAIRTON...
BRICKSBORO...SEABROOK FARMS...NEWPORT...PORT ELIZABETH...NORTH CAPE
MAY...CEDARVILLE...ROSENHAYN...WOODLAND BEACH AND GOSHEN.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS. AN INCH OF RAIN WITHIN AN HOUR IS LIKELY.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

WIND GUSTS UP TO 35 MPH ARE POSSIBLE WITH THIS LINE.

LAT...LON 3901 7496 3913 7489 3917 7490 3919 7503
      3922 7503 3918 7515 3924 7517 3930 7526
      3930 7531 3923 7540 3919 7540 3932 7554
      3936 7550 3933 7550 3936 7540 3942 7543
      3963 7515 3918 7476 3893 7496
TIME...MOT...LOC 2034Z 330DEG 17KT 3955 7518 3940 7537 3927 7564
Special weather statement, Aug 11, 5:08 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
508 PM EDT TUE AUG 11 2015

NJZ013-014-019-020-026-027-112200-
OCEAN-EASTERN MONMOUTH-WESTERN MONMOUTH-COASTAL OCEAN-SOUTHEASTERN
BURLINGTON-NORTHWESTERN BURLINGTON-
508 PM EDT TUE AUG 11 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
MONMOUTH...NORTHERN OCEAN AND CENTRAL BURLINGTON
COUNTIES...

AT 505 PM EDT...THE LEADING EDGE OF A LINE OF STRONG THUNDERSTORMS
WAS ALONG A LINE EXTENDING FROM FARMINGDALE TO NEAR CEDAR GLEN
LAKES TO LEISURETOWNE TO EVESHAM...AND MOVING EAST AT 20 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS. A FLOOD ADVISORY IS IN EFFECT FOR PART OF THE AREA.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM...AND
THE STORMS ARE MOVING TOWARD THE OCEAN AND MONMOUTH COUNTY BEACHES.
FOR YOUR SAFETY...IMMEDIATELY MOVE OFF THE BEACH AND SEEK SHELTER
INDOORS AT THE VERY FIRST SIGN OF THREATENING WEATHER.

LOCATIONS LIKELY TO BE IMPACTED INCLUDE...
TOMS RIVER...ASBURY PARK...LAKEWOOD...JACKSON...HOWELL...EVESHAM...
MEDFORD...TINTON FALLS...BEACHWOOD...TABERNACLE...MANASQUAN...POINT
PLEASANT BEACH...PRESIDENTIAL LAKES ESTATES...SEASIDE HEIGHTS...
LAKEHURST...FARMINGDALE...MANTOLOKING...PLEASANT PLAINS...CEDAR GLEN
WEST AND HOLIDAY CITY SOUTH.

LAT...LON 4006 7405 4007 7406 4006 7412 4004 7405
      3988 7408 3994 7408 3994 7415 3992 7411
      3987 7415 3981 7434 3978 7467 3985 7491
      3990 7495 3992 7477 4000 7451 4029 7419
      4026 7399
TIME...MOT...LOC 2105Z 288DEG 18KT 4022 7419 3999 7444 3990 7470 3989
7489
Special weather statement, Aug 11, 5:12 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
512 PM EDT TUE AUG 11 2015

DEZ002>004-112245-
DELAWARE BEACHES-KENT-INLAND SUSSEX-
512 PM EDT TUE AUG 11 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN KENT
AND SUSSEX COUNTIES...

AT 510 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 7 MILES NORTHEAST OF DOVER TO NEAR HARRINGTON TO
TAYLORS ISLAND...AND MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS LINE
OF STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS LINE...AND
THE STORM WILL AFFECT THE KENT AND SUSSEX COUNTY BEACHES. FOR YOUR
SAFETY...IMMEDIATELY MOVE OFF THE BEACH AND SEEK SHELTER INDOORS.

LOCATIONS IMPACTED INCLUDE...
DOVER...GEORGETOWN...MILFORD...SEAFORD...MILLSBORO...LAUREL...
HARRINGTON...LEWES...MILTON...SELBYVILLE...BRIDGEVILLE...DELMAR...
DAGSBORO...MILLVILLE...ELLENDALE...BOWERS...HENLOPEN ACRES...
ANDREWSVILLE...SYCAMORE AND CAPE HENLOPEN STATE PARK.

LAT...LON 3846 7569 3885 7573 3895 7555 3928 7542
      3907 7541 3878 7512 3880 7509 3867 7507
      3869 7508 3869 7514 3864 7513 3862 7508
      3866 7507 3861 7506 3859 7521 3860 7506
      3845 7513
TIME...MOT...LOC 2110Z 328DEG 17KT 3921 7540 3891 7552 3849 7631

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 3:44 AM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester, Salem4 hr
Aug 11, 4:48 AM EDTAreal Flood AdvisoryPHIHunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more4 hr
Aug 11, 2:32 PM EDTSpecial Weather StatementPHIHunterdon, Somerset58 min
Aug 11, 3:16 PM EDTSpecial Weather StatementPHIMercer, Middlesex, Somerset59 min
Aug 11, 3:30 PM EDTSpecial Weather StatementPHIBurlington, Camden, Gloucester, Salem60 min
Aug 11, 4:11 PM EDTSpecial Weather StatementPHIBurlington, Middlesex, Monmouth64 min
Aug 11, 4:35 PM EDTSpecial Weather StatementPHICape May, Cumberland85 min
Aug 11, 4:50 PM EDTSpecial Marine WarningPHI85 min
Aug 11, 4:56 PM EDTAreal Flood AdvisoryPHIBurlington, Mercer, Middlesex, Monmouth, Ocean4 hr
Aug 11, 5:08 PM EDTSpecial Weather StatementPHIBurlington, Ocean52 min
Aug 11, 5:22 PM EDTSevere Thunderstorm WarningPHIBurlington, Ocean27 min
Aug 11, 6:13 PM EDTSpecial Marine WarningPHI92 min
Aug 11, 6:36 PM EDTAreal Flood AdvisoryPHIBurlington, Ocean3 hr
Aug 11, 2:54 PM EDTSpecial Weather StatementPHIChester, Delaware, Montgomery, Philadelphia66 min
Aug 11, 4:18 PM EDTSevere Thunderstorm WarningPHICaroline, Kent, Queen Anne's, Talbot57 min
Aug 11, 4:32 PM EDTSpecial Weather StatementPHITalbot88 min

Nearby

Special Weather Statements in Delaware, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.